Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - A. Braides

Functionals defined on partitions of sets of finite perimeter, II: semicontinuity, relaxation and homogenization

created by braidesa on 11 Apr 2012

[BibTeX]

Published Paper

Inserted: 11 apr 2012
Last Updated: 11 apr 2012

Journal: J. Math. Pures. Appl.
Volume: 69
Pages: 307-333
Year: 1990
Notes:

Preprint version



Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1